# SDR FDEA201307191593

- Difficulty date: July 19, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 52,566 hours, 11,195 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: NRC6753502
- Part serial: 051
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING -OTBD FLAP INBD T/E WEDGE FOUND DELAMINATED AT XOFH 458.240 TO XOFH 465.49.  REPAIRED IAW  EA 1-5750-T0301239 PART 1. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100   REVISION 116.
